# SDR SWAA2024123173174

- Difficulty date: December 1, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS907 TO BS927 STR25R AND STR27R AT AFT CARGO COMPARTMENT.  REPLACED ANGLE AND FASTENERS LOCATED BTW BS907 TO BS927 STR25R AND STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-OG-0 AND DWG: 147A7221 SHEET: 17 REV:D.  REPLACED ANGLE AND FASTENERS LOCATED BTW BS907 TO BS927 STR25R AND STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-OG-0 AND DWG: 147A7221 SHEET: 17 REV:D.
